On some separation axioms and -closure

D. Janković

Matematički Vesnik (1980)

  • Volume: 4(17)(32), Issue: 72, page 439-450
  • ISSN: 0025-5165

How to cite


D. Janković. "On some separation axioms and $$-closure." Matematički Vesnik 4(17)(32).72 (1980): 439-450. <http://eudml.org/doc/259809>.

author = {D. Janković},
journal = {Matematički Vesnik},
keywords = {theta-closure; Urysohn spaces; functions with theta-closed graphs; theta- continuity},
language = {eng},
number = {72},
pages = {439-450},
publisher = {Društvo matematičara Srbije},
title = {On some separation axioms and $$-closure},
url = {http://eudml.org/doc/259809},
volume = {4(17)(32)},
year = {1980},

AU - D. Janković
TI - On some separation axioms and $$-closure
JO - Matematički Vesnik
PY - 1980
PB - Društvo matematičara Srbije
VL - 4(17)(32)
IS - 72
SP - 439
EP - 450
LA - eng
KW - theta-closure; Urysohn spaces; functions with theta-closed graphs; theta- continuity
UR - http://eudml.org/doc/259809
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.